MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic the user reported inaccurate sensor readings that triggered a threshold suspend.The customer¿s blood glucose was 120 mg/dl and sensor glucose was 75 mg/dl at the time of the event, the difference is outside the acceptable range.Suspend on low limit in sensor settings was at 75 mg/dl.No harm requiring medical intervention was reported.The sensor will not be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened and used sensor and performed continuity resistance test, sensor passed per specification.Then performed a bicarbonate buffer test, and sensor passed per specifications with accurate readings.(b)(4).

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10294699
Report Number2032227-2020-149298
Device Sequence Number16871822
Product Code OZP
UDI-Device Identifier20763000140940
UDI-Public(01)20763000140940(17)210609(10)HG4CYJN
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/09/2021
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberHG4CYJN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight64